| Model Number |
425-99-012 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as stem had subsided.The previous surgery and the surgery detailed in this event occurred 32 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery because the stem had subsided.There were no findings during this evaluation that indicate the reported devices were defective.Due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions, incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
Event or Problem Description
Revision surgery - patient had a primary total hip.Presented at surgeon office with a leg length discrepancy.An xray revealed that the linear stem had subsided 1cm.The surgeon scheduled a revision total hip for date.During the revision, he removed the size 12 lateral offset linear stem, 36mm femoral head and -3.5mm offset sleeve.He broached up to a size 15 linear which was more stable in the femoral canal.He implanted a size 15 linear stem, 36mm femoral head and a neutral offset sleeve.There were no issues during the revision.